PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On eigenvalues of statistical hypersurfaces

Volume 122 / 2019

Mirjana Milijević Annales Polonici Mathematici 122 (2019), 181-192 MSC: Primary 53B25; Secondary 53A15. DOI: 10.4064/ap170630-18-9 Published online: 21 January 2019


We examine statistical hypersurfaces with shape operators having one or two constant eigenvalues, and establish the relation between the eigenvalues and the constant holomorphic sectional curvature of ambient manifolds.


  • Mirjana MilijevićInstitute of Mathematics and Statistics
    Universidade Federal Fluminense
    Niteroi, Rio de Janeiro, Brazil

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image